Couldn't find what you looking for?

TRY OUR SEARCH!

Im 19 Male, and when I masturbate I get hard and usually stay pretty hard for a little, I feel this orgasm sensation like im about co cum but I dont cum and pre cum comes out after that my penis starts to go limp and it isnt as hard any more. Any idea as to why this is?

Loading...

Hi guest,

Have you ever ejaculated?

After your "orgasm sensation," when you urinate is it "cloudy?"

You may have what is called "retrograde ejaculation."  Some medications can cause this.

Best to check with your doctor, preferably a urologist.
Reply

Loading...

Yes I have ejaculated, alot actually i masturbate at least 5-7 times per week and i have been doing so for about 3 months or so now. Its taking long and longer to get off but after the orgasm sensation I get I dont really feel like masturbating any more and I just go soft. and I dont think  ive ever had cloudy stuff come out when I pee but sometimes after i masturbate I do feel a burning sensation in my penis. Also I dont know if this is irrelavant or not but I use The fleshlight to masturbate not my hand.
Reply

Loading...

No, it shouldn't matter how you masturbate.

Check your urine the next time you masturbate and don't ejaculate.  It's about the only explanation I have at the moment.

Hope it helps.
Reply

Loading...

Let me add a few things hopefully this may help you. I am currently taking Prozac, ive never had any type of surgery also there have been times when I do get that orgasm feeling i dont ejaculate, but I continue to masturbate and then I am able to ejaculate. This problem of Retrograde ejaculation, Im not sure out of no where why it would start up and at a very young age im only 19. I dont want to have to go see a doctor cause well this is kinda embarrassing so im hoping to get it resolved her and find out the problem. Could it just be im masturbating too much? any addition info or help about this would b e appreciated.
Reply

Loading...

Hi guest,

As I said in the first post, some medications - Prozac being one of them - can cause this.

Talk to your doctor or pharmacist.

Hope it helps.


Reply

Loading...

Thanks for all your replies but I think I have found the problem I take benedryl before I go to bed and well thats when I masturbate usually 15 mins or so after i take benedryl, ill run those test you where talking about but I think that is my problem only thing I can think of. After research about benedryl alot of people have been saying its hard to ejaculate and even keep hard while on it.

So possibly future reference hope this helps someone but ill get back with my results and see.
Reply

Loading...

Cum is protein-based so consume more meat or other protein. Think about something that excites you more. Or enjoy a blow job; maybe you will cum more with a warm wet mouth, instead of your hand.
Reply

Loading...